# SDR CALA2025020602226

- Difficulty date: February 5, 2025
- Submitted: February 6, 2025
- Operation: Air carrier
- Aircraft: N36247
- Make and model: Boeing 737824
- Aircraft serial: 28807
- Aircraft time: 76,749 hours, 28,373 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER LIGHTS ARE NOT OPERATING.   REPLACED BOTH FWD BATTERY'S IN OVERHEAD, ALL EMERGENCY EXIT LIGHTS OPS NORMAL.  REPLACED BOTH FWD BATTERY'S IN OVERHEAD, ALL EMERGENCY EXIT LIGHTS OPS NORMAL.
